On perspectivities of finite projective planes.

A. Wagner

Mathematische Zeitschrift (1959)

  • Volume: 71, page 113-123
  • ISSN: 0025-5874; 1432-1823

How to cite


Wagner, A.. "On perspectivities of finite projective planes.." Mathematische Zeitschrift 71 (1959): 113-123. <http://eudml.org/doc/169799>.

author = {Wagner, A.},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {113-123},
title = {On perspectivities of finite projective planes.},
url = {http://eudml.org/doc/169799},
volume = {71},
year = {1959},

AU - Wagner, A.
TI - On perspectivities of finite projective planes.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 113
EP - 123
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/169799
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.